Alert archive / Nebraska / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 149, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at Jun 20, 2014, 2:27 PM CDT for Custer County, Nebraska. It was in force for 48 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 20, 2014, 2:27 PM CDT (19:27 UTC)
- Expired
- Jun 20, 2014, 3:15 PM CDT
- In force
- 48 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Custer County, NE
The radar
The North Platte radar (KLNX), 126 km from the middle of the area, began a volume at 19:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 20, 2:47 PM CDT | HAIL 1 | 8 Ne Ansley, NE | |
| Jun 20, 2:50 PM CDT | HAIL 1.25 | 7 Ene Ansley, NE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 20 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 20, 2:20 PM CDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 7.5 hours before the alert went out and 115 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 641 J/kg
- Mixed-layer CIN
- -158 J/kg
- Mixed-layer LCL
- 1345 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 264 m²/s²
- 0-3 km storm-relative helicity
- 301 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 11.0
The text
As transmitted, in the capitals the NWS used until 2016.
093
WUUS53 KLBF 201927
SVRLBF
NEC041-202015-
/O.NEW.KLBF.SV.W.0149.140620T1927Z-140620T2015Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
227 PM CDT FRI JUN 20 2014
THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EAST CENTRAL CUSTER COUNTY IN CENTRAL NEBRASKA...
* UNTIL 315 PM CDT
* AT 222 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR ANSLEY...AND
MOVING NORTHEAST AT 20 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
COMSTOCK...WESCOTT AND ARCADIA DIVERSION DAM STATE WILDLIFE
MANAGEMENT AREA.
THIS INCLUDES HIGHWAY 2 BETWEEN MILE MARKERS 290 AND 301.
THIS INCLUDES HIGHWAY 92 BETWEEN MILE MARKERS 300 AND 308.
THIS INCLUDES HIGHWAY 183 BETWEEN MILE MARKERS 85 AND 99.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4119 9933 4129 9949 4165 9922 4164 9920
4145 9921 4139 9919 4128 9920
TIME...MOT...LOC 1927Z 243DEG 16KT 4134 9929
HAIL...1.00IN
WIND...60MPH
$$
STOPPKOTTE4 follow-up statements
675
WWUS53 KLBF 201936
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
236 PM CDT FRI JUN 20 2014
NEC041-202015-
/O.CON.KLBF.SV.W.0149.000000T0000Z-140620T2015Z/
CUSTER NE-
236 PM CDT FRI JUN 20 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EAST CENTRAL
CUSTER COUNTY UNTIL 315 PM CDT...
AT 231 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES NORTHEAST
OF ANSLEY...AND MOVING NORTHEAST AT 15 MPH.
HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT WIND
DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
COMSTOCK...ARCADIA DIVERSION DAM STATE WILDLIFE MANAGEMENT AREA AND
WESCOTT.
THIS INCLUDES HIGHWAY 2 BETWEEN MILE MARKERS 290 AND 301.
THIS INCLUDES HIGHWAY 92 BETWEEN MILE MARKERS 300 AND 308.
THIS INCLUDES HIGHWAY 183 BETWEEN MILE MARKERS 85 AND 99.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4119 9933 4129 9949 4165 9922 4164 9920
4145 9921 4139 9919 4128 9920
TIME...MOT...LOC 1937Z 240DEG 14KT 4136 9925
HAIL...1.50IN
WIND...60MPH
$$
STOPPKOTTE293
WWUS53 KLBF 201947
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
247 PM CDT FRI JUN 20 2014
NEC041-202015-
/O.CON.KLBF.SV.W.0149.000000T0000Z-140620T2015Z/
CUSTER NE-
247 PM CDT FRI JUN 20 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EAST CENTRAL
CUSTER COUNTY UNTIL 315 PM CDT...
AT 245 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES SOUTHWEST
OF ARCADIA...AND MOVING NORTHEAST AT 15 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
COMSTOCK...ARCADIA DIVERSION DAM STATE WILDLIFE MANAGEMENT AREA AND
WESCOTT.
THIS INCLUDES HIGHWAY 2 BETWEEN MILE MARKERS 290 AND 301.
THIS INCLUDES HIGHWAY 92 BETWEEN MILE MARKERS 300 AND 308.
THIS INCLUDES HIGHWAY 183 BETWEEN MILE MARKERS 85 AND 99.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4119 9933 4129 9949 4165 9922 4164 9920
4145 9921 4139 9919 4128 9920
TIME...MOT...LOC 1947Z 240DEG 14KT 4135 9924
HAIL...1.25IN
WIND...60MPH
$$
STOPPKOTTE905
WWUS53 KLBF 201958
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
258 PM CDT FRI JUN 20 2014
NEC041-202015-
/O.CON.KLBF.SV.W.0149.000000T0000Z-140620T2015Z/
CUSTER NE-
258 PM CDT FRI JUN 20 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EAST CENTRAL
CUSTER COUNTY UNTIL 315 PM CDT...
AT 255 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES SOUTHWEST
OF ARCADIA...AND MOVING NORTHEAST AT 15 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
COMSTOCK...ARCADIA DIVERSION DAM STATE WILDLIFE MANAGEMENT AREA AND
WESCOTT.
THIS INCLUDES HIGHWAY 2 BETWEEN MILE MARKERS 293 AND 301.
THIS INCLUDES HIGHWAY 92 BETWEEN MILE MARKERS 300 AND 308.
THIS INCLUDES HIGHWAY 183 BETWEEN MILE MARKERS 89 AND 95.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
LARGE HAIL...DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING
IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING
KILLS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.
&&
LAT...LON 4120 9932 4132 9942 4165 9922 4164 9920
4145 9921 4139 9919 4128 9920
TIME...MOT...LOC 1958Z 230DEG 14KT 4134 9921
HAIL...1.25IN
WIND...60MPH
$$
STOPPKOTTE539
WWUS53 KLBF 202015
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
315 PM CDT FRI JUN 20 2014
NEC041-202025-
/O.EXP.KLBF.SV.W.0149.000000T0000Z-140620T2015Z/
CUSTER NE-
315 PM CDT FRI JUN 20 2014
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL CUSTER COUNTY HAS
EXPIRED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA. HOWEVER...SMALL HAIL AND GUSTY WINDS ARE STILL POSSIBLE WITH
THIS THUNDERSTORM.
IN ADDITION...STRONG THUNDERSTORMS MAY REDEVELOP...AND A SEVERE
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 9 PM CDT.
LAT...LON 4120 9932 4132 9942 4165 9922 4164 9920
4145 9921 4139 9919 4128 9920
TIME...MOT...LOC 2015Z 230DEG 14KT 4138 9914
$$
STOPPKOTTEWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 20, 1:15 PM CDT, 1 hour 12 minutes earlier.
Area forecast discussion, Jun 20, 1:15 PM CDT, 1 hour 12 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTH PLATTE NE 115 PM CDT FRI JUN 20 2014 .UPDATE... ISSUED AT 114 PM CDT FRI JUN 20 2014 SHOWERS AND THUNDERSTORMS HAVE DIMINISHED TO A FEW SPRINKLES...HOWEVER THIS IS EXPECTED TO ONLY BE A SHORT TERM. STALL BOUNDARY CONTINUED TO RESIDE ACROSS THE STATE. EARLY THIS AFTERNOON EXPECT THE SUN TO COME ON WITH TEMPS TO RISE INTO THE MID AND UPPER 80S. THIS WILL CAUSE THE CAP TO WEAKEN AND SCT THUNDERSTORMS ARE EXPECTED TO DEVELOP. DEVELOPMENT IS EXPECT EAST OF A VTN TO OGA LINE. INSTABILITY INCREASES WITH CAPE VALUES OF A 2K TO 3K J/KG...AND A WEAK WAVE CROSSING THE ROCKIES THIS AFTERNOON WILL PROVIDE THE NEEDED KICK START TO GET THINGS GOING AGAIN. EXPECT STORMS TO REDEVELOP AROUND 4 PM CDT. && .SHORT TERM...(TODAY AND TONIGHT) ISSUED AT 325 AM CDT FRI JUN 20 2014 THE NAM AND RAP SHOW AN AREA OF MIDLEVEL CLOUDS ACROSS ERN COLO THIS MORNING BECOMING CONVECTIVELY ACTIVE 09Z-12Z THIS MORNING. THE DISTURBANCE SHOULD MOVE EAST THRU SRN NEB THIS AM PRODUCING A CLUSTER OF ELEVATED TSTMS. THE RAP INDICATES 750MB CAPE OF AROUND 1000 J/KG SUGGESTING THE POTENTIAL FOR SOME HAIL. THIS ACTIVITY DISSIPATES LATE THIS MORNING TO BE FOLLOWED BY A SECOND AREA OF TSTM DEVELOPMENT FROM ROUGHLY KIML NORTHEAST THROUGH KONL THIS AFTN WITH THE BETTER RAIN CHANCES FROM HAYES CENTER NORTHEAST THROUGH KONL. BUFKIT SUGGESTS A WEAK MULTICELL ENVIRONMENT GIVEN THE WEAK SHEAR AROUND 25 KT. MLCAPE THOUGH AROUND 3000 J/KG IN THE RAP MODEL SUGGESTS SOME STRONG UPDRAFTS DEVELOPING THIS AFTN NEAR OR SOUTH OF KOGA AND KLBF. SO SEVERE WEATHER CHANCES CONTINUE ALTHOUGH THE POTENTIAL FOR LONGER LIVED STORMS WOULD APPEAR LOW. STORMS WILL LIKELY FIRE FROM SOUTHWEST NEB TO NCNTL NEB THIS AFTERNOON AND THIS EVENING AND COALESCE INTO CLUSTERS WHICH MOVE OFF EAST OF THE FCST AREA AROUND 06Z. POPS ARE LIMITED TO 40 PERCENT GIVEN THE WEAKNESS IN THE WINDS ALOFT AND LOW QPF GENERATED BY THE MODELS. HIGHS TODAY RISE INTO THE 80S AND LOWS TONIGHT FALL INTO THE 50S TO LOWER 60S. .LONG TERM...(SATURDAY THROUGH THURSDAY) ISSUED AT 325 AM CDT FRI JUN 20 2014 MOIST...WARM AND UNSTABLE CONDITIONS WILL CONTINUE ACROSS ALL OF WESTERN AND NORTH CENTRAL NEBRASKA SATURDAY. MODELS ALL AGREE THAT A WARM FRONT WILL BE LOCATED IN AN EAST TO WEST FASHION...BUT DISAGREE ON THE LOCATION. REGARDLESS...IT APPEARS THAT SCATTERED TSTMS WILL INITIATE ACROSS THE HIGH PLAINS IN MOIST UPSLOPE REGIME. THESE WILL LIKELY BEGIN AS SUPERCELLS WITH BULK SHEAR NEAR 40 KTS. BUFKIT DATA FROM VARIOUS LOCATIONS ACROSS THE PLAINS SUGGESTS RIGHT TURNING SUPERCELLS THE DOMINATE STORM MODE AT FIRST...THEN CONGEAL INTO ONE OR MORE CLUSTERS SATURDAY NIGHT AS SOUTHERLY LOW LEVEL JET INCREASES. THE WARM FRONT LOCATION WILL HAVE TO BE MONITORED...AS WINDS WILL BE BACKED MORE TO THE EAST ON THE NORTH SIDE OF THE BOUNDARY...WHICH WILL ENHANCE LOW LEVEL SHEAR AND POSSIBLE TORNADO DEVELOPMENT. SUNDAY A SHORTWAVE DISTURBANCE WILL TRACK ACROSS THE NORTHERN ROCKIES AND TOWARD THE NORTHERN PLAINS. A SURFACE LOW WILL DEEPEN ACROSS EASTERN COLORADO IN RESPONSE...WITH MOIST EAST TO NORTHEAST WINDS ACROSS MOST OF WESTERN AND NORTH CENTRAL NEBRASKA TO THE NORTH OF THE LOW. STORM DEVELOPMENT WILL BE AIDED BY THE SHORTWAVE DISTURBANCE ACROSS THE PANHANDLE SUNDAY AFTERNOON...WITH STORMS LIKELY MERGING INTO AN MCS AS THEY TRACK EAST SOUTHEAST ACROSS NEBRASKA SUNDAY EVENING. LOCALLY HEAVY RAIN COULD MATERIALIZE AND POTENTIAL WILL HAVE TO BE MONITORED. MONDAY INTO TUESDAY...SOMEWHAT COOLER AND DRIER BEHIND THE SHORTWAVE DISTURBANCE. BY MIDWEEK...RICH GULF MOISTURE RETURNS. MODELS INDICATING DEW POINTS IN THE UPPER 60S TO NEAR 70 FOR MUCH OF THE FORECAST AREA BY WEEKS END. THATS WHEN TSTM CHANCES MAY INCREASE ONCE AGAIN...AS UPPER LEVEL TROUGHING DEVELOPS INTO THE PACIFIC NORTHWEST. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z SATURDAY AFTERNOON) ISSUED AT 114 PM CDT FRI JUN 20 2014 SHOWERS WILL EXIT THE KLBF AREA OVER THE NEXT HOUR...WITH THE SUN COMING OUT. AFTER A BRIEF BREAK IN ACTIVITY...STORMS ARE EXPECTED TO REDEVELOP LATER THIS AFTERNOON INTO THE EVENING HOURS ACROSS SOUTHWEST INTO N CENTRAL NEB. ACTIVITY HAS THE CHANCE TO IMPACT KLBF...ALTHOUGH LESS CONFIDENCE IN ACTIVITY TO IMPACT KVTN. DID INCLUDE A SOME TS IN THE KLBF TAF...HOWEVER WATCH FOR AMENDMENTS AS TIMING MAY BE OFF OR NEEDED TO BE EXTEND. ACTIVITY WILL LIFT TO THE NORTHEAST OVERNIGHT WITH SKIES CLEARING FROM THE WEST. && .LBF WATCHES/WARNINGS/ADVISORIES... NONE. && UPDATE...MASEK SHORT TERM...CDC LONG TERM...TAYLOR AVIATION...MASEK
Hazardous weather outlook, Jun 20, 10:37 AM CDT, 3 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 1037 AM CDT FRI JUN 20 2014 NEZ004>010-022>029-035>038-056>059-069>071-094-211545- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 1037 AM CDT FRI JUN 20 2014 /937 AM MDT FRI JUN 20 2014/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TODAY AND TONIGHT. ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED THIS MORNING ACROSS SOUTHWEST INTO CENTRAL NEBRASKA...GENERALLY ALONG AND SOUTH OF AN OGALLALA TO BROKEN BOW LINE. ADDITIONAL DEVELOPMENT IS EXPECTED LATER THIS AFTERNOON INTO THIS EVENING...GENERALLY ALONG AND EAST OF A LINE FROM OGALLALA TO AINSWORTH. A FEW STORMS COULD BECOME SEVERE PRODUCING DAMAGING WINDS...LARGE HAIL...AND HEAVY RAINFALL AND LOCALIZED FLOODING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THE RISK OF SEVERE WEATHER INCREASES SATURDAY AFTERNOON AND EVENING ACROSS ALL OF WESTERN AND NORTH CENTRAL NEBRASKA. STORMS ARE EXPECTED TO FORM IN THE WEST AND NORTHWEST AND MOVE SOUTHEAST AND BECOME MORE NUMEROUS. LARGE HAIL...WIND DAMAGE...ISOLATED TORNADOES AND HEAVY RAINFALL ARE POSSIBLE. SEVERE WEATHER IS POSSIBLE AGAIN SUNDAY AFTERNOON AND EVENING. THE AREA OF CONCERN IS GENERALLY ALONG AND SOUTH OF A LINE FROM BROKEN BOW TO NORTH PLATTE AND IMPERIAL. LARGE HAIL...WIND DAMAGE AND HEAVY RAINFALL ARE POSSIBLE. THUNDERSTORMS ARE POSSIBLE MONDAY THROUGH THURSDAY AND AT TIMES...CONDITIONS COULD BECOME FAVORABLE FOR SEVERE WEATHER IN SOME AREAS. CHECK LATER FORECASTS FOR DETAILS ON THESE POTENTIAL EVENTS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. && GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE) MASEK
In the hours before
Special weather statement, Jun 20, 9:32 AM CDT, 4 hours 55 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 932 AM CDT FRI JUN 20 2014 NEZ038-201500- CUSTER NE- 932 AM CDT FRI JUN 20 2014 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL CUSTER COUNTY UNTIL 1000 AM CDT... AT 929 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7 MILES SOUTHWEST OF CALLAWAY...OR 15 MILES SOUTHEAST OF ARNOLD...MOVING EAST AT 35 MPH. HAIL UP TO THE SIZE OF NICKELS IS EXPECTED WITH THIS STORM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... BROKEN BOW... CALLAWAY... OCONTO... BERWYN... ANSLEY... WEISSERT... WESTERVILLE... LODI... PRESSEY STATE WILDLIFE MANAGEMENT AREA... BUCKEYE... BURR OAK... CUMRO... INTERSECTION OF HIGHWAY 183 AND CUMRO ROAD... THIS INCLUDES HIGHWAY 2 BETWEEN MILE MARKERS 271 AND 296. THIS INCLUDES HIGHWAY 183 BETWEEN MILE MARKERS 76 AND 97. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. MASEK
Local storm report, Jun 20, 10:23 AM CDT, 4 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1023 AM CDT FRI JUN 20 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1015 AM TSTM WND GST 2 W BROKEN BOW 41.41N 99.68W
06/20/2014 E50 MPH CUSTER NE CO-OP OBSERVER
WIND GUSTS OF 50 MPH ALONG WITH PEA SIZE HAIL AND HEAVY
RAINS.
&&
JGOMEZLocal storm report, Jun 20, 10:38 AM CDT, 3 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1038 AM CDT FRI JUN 20 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1025 AM HAIL 13 ENE BROKEN BOW 41.48N 99.41W
06/20/2014 E1.00 INCH CUSTER NE PUBLIC
QUARTER SIZE HAIL WITH WIND GUSTS AROUND 30 TO 35 MPH.
&&
JGOMEZSpecial weather statement, Jun 20, 10:50 AM CDT, 3 hours 37 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 1050 AM CDT FRI JUN 20 2014 NEZ057-059-201630- KEITH NE-LINCOLN NE- 1050 AM CDT FRI JUN 20 2014 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN LINCOLN AND SOUTHEASTERN KEITH COUNTIES UNTIL 1130 AM CDT/1030 AM MDT/... AT 947 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR PAXTON...OR 15 MILES EAST OF OGALLALA... MOVING NORTHEAST AT 30 MPH. WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... PAXTON... SARBEN... SUTHERLAND... HERSHEY... BIG BALD HILL... COKER... O'FALLONS... THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 137 AND 162. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. JWS
Local storm report, Jun 20, 10:54 AM CDT, 3 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1054 AM CDT FRI JUN 20 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1050 AM HAIL 6 S COMSTOCK 41.47N 99.24W
06/20/2014 E0.88 INCH CUSTER NE PUBLIC
NICKEL SIZE HAIL WITH WINDS 40 MPH.
&&
JGOMEZThe office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 20, 9:48 AM CDT | Severe Thunderstorm Warning | LBF | Custer | 42 min |
| Jun 20, 10:31 AM CDT | Severe Thunderstorm Warning | LBF | Custer | 29 min |
| Jun 20, 4:41 PM CDT | Severe Thunderstorm Warning | LBF | Garfield, Holt | 49 min |
| Jun 20, 5:40 PM CDT | Severe Thunderstorm Warning | LBF | Lincoln | 35 min |
| Jun 20, 6:06 PM CDT | Severe Thunderstorm Warning | LBF | Custer, Lincoln | 39 min |
| Jun 20, 6:19 PM CDT | Severe Thunderstorm Warning | LBF | Custer | 41 min |
| Jun 20, 6:28 PM CDT | Severe Thunderstorm Warning | LBF | Lincoln, Logan | 47 min |
| Jun 20, 6:39 PM CDT | Severe Thunderstorm Warning | LBF | Custer, Lincoln | 51 min |
| Jun 20, 6:50 PM CDT | Severe Thunderstorm Warning | LBF | Blaine, Custer, Logan, Thomas | 40 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.